# SDR DALA2024102410368

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0624893) CORROSION ON FLOOR BEAM REPAIR ANGLE (2EA) AT STA 986, LBL 30 -60 AND RBL 30- 60 ON FLOOR STRUCTURE AT PAX CABIN. FLOOR BEAM REPAIR ANGLE (2EA) AT STA 986, LBL 30-60, AND RBL 30-60 ON FLOOR STRUCTURE AT PAX CABIN WAS REPAIRED PER ER/A 464736-14MA REV. A.
